# SDR SWAA2022022269289

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Broken
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER FLANGE BROKEN / REMOVED EXISTING RUB STRIP AND REMOVED DAMAGE FROM LOWER FLANGE IAW SRM 53-10-15-2R-4 HFEC INSPECTED CUT AREA AND INNER STRUCTURE PER D6-37239 PART 6 51-00-00 PROC. 23 AND NO CRACKS NOTED FABRICATED AND DRILLED REPAIR DOUBLER 7075 T6 .050 LOT #5032596 AND FILLER 2024 T3 .040 LOT #5069475-1 IAW SRM 53-10-15-2R-4 ALODINED AND PRIMED IAW SRM 53-10-15-2R-4 AND INSTALLED REPAIR PARTS AND KEPT RUB STRIP IAW SRM 53-10-15-2R-4
